Alert archive / New York / Small Craft Advisories in 2013
Small Craft Advisory 64, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jun 25, 2013, 10:05 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2013, 10:05 AM EDT (14:05 UTC)
- Expired
- Jun 25, 2013, 7:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
821 WHUS71 KBUF 251405 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1005 AM EDT TUE JUN 25 2013 LEZ040-041-252200- /O.NEW.KBUF.SC.Y.0064.130625T1405Z-130625T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1005 AM EDT TUE JUN 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
503 WHUS71 KBUF 252020 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 420 PM EDT TUE JUN 25 2013 LEZ040-041-252300- /O.EXT.KBUF.SC.Y.0064.000000T0000Z-130625T2300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 420 PM EDT TUE JUN 25 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK/TJP
747 WHUS71 KBUF 252313 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 713 PM EDT TUE JUN 25 2013 LEZ040-041-260015- /O.EXP.KBUF.SC.Y.0064.000000T0000Z-130625T2300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 713 PM EDT TUE JUN 25 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES WILL CONTINUE TO DIMINISH THIS EVENING. $$ HITCHCOCK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 25, 7:19 AM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 25, 7:19 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 719 AM EDT TUE JUN 25 2013 .SYNOPSIS... UNSETTLED WEATHER WILL CONTINUE RIGHT THROUGH THE UPCOMING WEEKEND...WITH WARM AND HUMID CONDITIONS GRADUALLY GIVING WAY TO SOMEWHAT COOLER AND LESS HUMID AIR BY SATURDAY AND SUNDAY AS A DEEP UPPER LEVEL TROUGH DEVELOPS ACROSS THE GREAT LAKES AND NORTHEAST. && .NEAR TERM /THROUGH TONIGHT/... THE LATEST SURFACE ANALYSIS SHOWS A WEAK TROUGH PUSHING ACROSS FAR WESTERN NEW YORK THIS MORNING...WITH THE UPPER LEVEL REFLECTION EXTENDING UP TO ABOUT 700 MB. SHOWERS AND SCATTERED THUNDERSTORMS FORMING AHEAD OF THIS TROUGH HAVE CLEARED MOST OF WESTERN NEW YORK AND WILL CONTINUE TO PUSH THROUGH THE FINGER LAKES AND NORTH COUNTRY FOR THE REST OF THE MORNING. AFTER THIS INITIAL BATCH OF PCPN CLEARS OUR CWA...THE FOCUS WILL SHIFT TO THE NEXT SOURCE OF LIFT THAT WILL BE IMPACTING OUR AREA THIS AFTERNOON. THE LATEST SPC MESOSCALE ANALYSIS SHOWS A 500 MB SPEED MAX OVER SOUTHERN MICHIGAN...ACCOMPANIED BY AN AREA OF POSITIVE DIFFERENTIAL VORTICITY ADVECTION. AS THIS IMPULSE WORKS EAST ACROSS WESTERN NEW YORK THIS AFTERNOON AND INTERACTS WITH THE MOIST AND MODERATELY UNSTABLE AIR THAT IS IN PLACE...THE CHANCES FOR CONVECTION WILL GO UP. STILL LOOKS LIKE THE BEST COVERAGE OF SHOWERS/STORMS WILL BE ACROSS PORTIONS OF THE SOUTHERN TIER NORTHEASTWARD ACROSS THE FINGER LAKES TO INTERIOR PORTIONS OF THE NORTH COUNTRY...WHERE THE BEST INSTABILITY WILL BE IN PLACE. MEANWHILE...AREAS IMMEDIATELY NORTHEAST OF THE LAKES MAY REMAIN MORE SHADOWED WITH A RELATIVE MINIMUM IN CONVECTION...ESPECIALLY ACROSS PORTIONS OF THE NIAGARA FRONTIER WHICH SHOULD ALREADY BE BEHIND THE MAIN SHORTWAVE AXIS BY EARLY THIS AFTERNOON. WITH THE ABOVE IN MIND...WILL MAINTAIN CHANCE POPS DOWNWIND OF THE LAKES...WHILE RETAINING HIGH LIKELY POPS ACROSS INTERIOR SECTIONS. ALL OF THIS ACTIVITY SHOULD THEN DIMINISH TO SCATTERED LEFTOVER SHOWERS/ISOLATED STORMS LATER THIS AFTERNOON/EARLY THIS EVENING AS THE MAIN SHORTWAVE EXITS TO OUR EAST AND LARGE-SCALE FORCING WANES. COMPARED TO THE PAST FEW DAYS...THE OVERALL MID-TROPOSPHERIC FLOW SHOULD BE A LITTLE BIT STRONGER TODAY...WHICH SHOULD HELP TO AT LEAST SOMEWHAT REDUCE THE POTENTIAL FOR SLOW MOVING STORMS CAPABLE OF PRODUCING LOCALIZED FLOODING ISSUES. THIS SAID...SOME HEAVIER DOWNPOURS WILL STILL CERTAINLY BE POSSIBLE GIVEN PWAT VALUES IN THE VICINITY OF ONE AND THREE QUARTER INCHES. MEANWHILE...SEVERE POTENTIAL STILL DOES NOT LOOK TO BE TERRIBLY GREAT...WITH THE BEST CHANCES FOR ANY STRONGER STORMS COMING ACROSS THE SAINT LAWRENCE VALLEY/INTERIOR OF THE NORTH COUNTRY WHERE THE BEST COMBINATION OF INSTABILITY AND MID LEVEL FLOW WILL BE REALIZED. IN THIS AREA...THE MAIN THREAT FROM ANY STRONGER STORMS /SHOULD THEY OCCUR/ WOULD BE SOME STRONGER WIND GUSTS GIVEN THE LARGELY UNIDIRECTIONAL WESTERLY FLOW ALOFT. ONCE WE GET INTO TONIGHT...THE FORECAST PICTURE BECOMES CONSIDERABLY MORE MUDDLED AS THE AVAILABLE GUIDANCE SHOWS VARYING DEGREES OF POTENTIAL FOR ADDITIONAL CONVECTION...WITH SOME OF THE SHORT TERM GUIDANCE DRYING US OUT COMPLETELY THIS EVENING...WHILE OTHERS ADVECT ADDITIONAL UPSTREAM SHOWERS/STORMS INTO THE AREA AT VARIOUS POINTS DURING THE NIGHT. GIVEN THE LEVEL OF UNCERTAINTY WITH RESPECT TO BOTH OVERALL CONVECTIVE POTENTIAL AND TIMING...FOR NOW HAVE JUST CONTINUED WITH BROADBRUSH LOW-MID CHANCE POPS RIGHT THROUGH THE NIGHT. WITH RESPECT TO TEMPS...SOMEWHAT GREATER AMOUNTS OF CLOUD COVER AND PRECIP COVERAGE SHOULD HOLD TEMPS DOWN A BIT FROM YESTERDAY'S LEVELS...WITH MOST LOCATIONS SEEING HIGHS IN THE LOWER TO MID 80S...WHILE SOMEWHAT COOLER READINGS WILL BE FOUND IMMEDIATELY NORTHEAST OF THE LAKES. ANOTHER WARM AND MUGGY NIGHT SHOULD THEN FOLLOW FOR TONIGHT WITH LOWS DROPPING TO THE MID AND UPPER 60S IN MOST LOCATIONS...THOUGH AREAS ALONG THE LAKESHORES MAY NOT GET MUCH LOWER THAN 70 OR SO. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... THERE ARE TWO FEATURES THAT JUMP OFF THE MAP WHEN YOU TAKE A BROAD HEMISPHERIC VIEW OF THIS PERIOD. THE FIRST IS A DEEP...EXPANSIVE STORM SYSTEM OFF THE PACIFIC NORTHWEST THAT WILL BE IN PLACE AT THE ONSET OF THIS TIME FRAME...AND THE SECOND IS A BURGEONING RIDGE THAT WILL FORM AS A RESULT OF ENERGY EJECTING OUT OF THE PACIFIC STORM. BOTH OF THESE ANOMALOUSLY STRONG FEATURES WILL SIGNAL A FAIRLY SIGNIFICANT PATTERN CHANGE ACROSS NORTH AMERICA...ONE THAT WILL EVENTUALLY COOL THE GREAT LAKES REGION. BEFORE ALL THIS EVOLVES THOUGH...THERE WILL BE PLENTY OF WEATHER TO DEAL WITH ACROSS OUR FORECAST AREA. AN INNOCUOUS SHORTWAVE LIFTING ACROSS THE ROCKIES TODAY WILL DEVELOP A CLOSED MID LEVEL CIRCULATION OVER THE UPPER MISSISSIPPI VALLEY ON WEDNESDAY. THIS WILL PUMP UP A FLEETING SHORTWAVE RIDGE OVER THE LOWER GREAT LAKES...WHICH SHOULD HELP TO MINIMIZE CONVECTION OVER OUR FORECAST AREA. A POSSIBLE GLITCH IN THIS SCENARIO COMES FROM THE ECMWF THAT IS STILL SUGGESTING THAT THE REMNANTS OF AN MCS WILL BE IN THE VCNTY OF THE ADIRONDACKS WEDNESDAY MORNING...WHILE THE NAM AND GFS HAVE A CONTRARY VIEW. WILL FOLLOW THE LEAD OF THE AMERICAN MODELS AND OUR CONTINUITY WITH THIS PACKAGE AND USE THE LINE OF THINKING...THUS WILL SHAVE BACK A BIT ON THE POPS...MAINLY DOWNWIND OF LK ERIE. THIS WILL LEAVE LOW CHC POPS ACROSS THE BULK OF THE REGION...WITH H85 TEMPS IN THE MID TO UPPER TEENS SUPPORTING WIDESPREAD AFTERNOON TEMPS IN THE MID 80S. THE INITIAL SHORTWAVE AND ITS ASSOCIATED DEEPENING SFC LOW WILL THEN SLOWLY CROSS LOWER MICHIGAN WEDNESDAY NIGHT. THE RESULTING HGT FALLS OVER OUR FORECAST AREA WILL ENCOURAGE MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY...WITH SOME SYNOPTIC LIFT BEING ADDED BY A WEAKLY COUPLED H25 JET. A 100KT JET WILL BE FOUND OVER QUEBEC INTO THURSDAY WHILE A 75KT JET WILL DRIVE SOUTHEAST ACROSS THE CORN BELT OF ILLINOIS AND IOWA. THIS WILL PLACE THE LOWER GREAT LAKES IN BOTH THE JET ENTRANCE REGION OF THE CANADIAN JET AND THE EXIT REGION OF THE MID WESTERN JET. MEANWHILE AT THE SFC...A SUB 1000MB SFC LOW WILL SLOWLY WORK ACROSS LAKE ERIE LATE WEDNESDAY NIGHT AND THURSDAY. THIS WILL FURTHER ENHANCE THE UNSETTLED CONDITIONS ACROSS OUR REGION...MAKING THIS PARTICULAR 24 HOUR PERIOD VERY UNSETTLED...IF NOT STORMY. WILL RAISE POPS TO HIGH CHC/LIKELY FOR WEDNESDAY NIGHT AND CATEGORICAL FOR THURSDAY. THE ANOMALOUSLY DEEP (-3 STD) SFC LOW WILL GRADUALLY CROSS THE WESTERN COUNTIES OF NEW YORK THURSDAY NIGHT...WHILE ADDITIONAL SHORTWAVE ENERGY WILL BE MAKING ITS SOUTHEAST FROM THE CANADIAN PRAIRIES AND UPPER GREAT LAKES. THE PROXIMITY OF THE SUB 1000MB SFC LOW SHOULD PRODUCE DAMP AND DISMAL CONDITIONS THURSDAY NIGHT...WITH SOME LIGHT RAIN AND DRIZZLE ANTICIPATED ACROSS THE WESTERN COUNTIES WHILE MORE SHOWERY WEATHER SHOULD BE FOUND FROM THE FINGER LAKES NORTHWARDS ACROSS THE EASTERN LAKE ONTARIO REGION. THE AFOREMENTIONED TRAIN OF SHORTWAVE ENERGY DROPPING SOUTHEAST FROM THE CANADIAN PRAIRIES WILL WILL EVENTUALLY YIELD A LARGE CUT OFF LOW THAT WILL BE CENTERED NEAR THE SOO FRIDAY AND FRIDAY NIGHT. THIS WILL KEEP OUR REGION ON THE WARM SIDE OF THE SPRINGLIKE FEATURE... ALTHOUGH WE WILL REMAIN SOMEWHAT UNSETTLED WITH SOME SCATTERED SHOWERS. && .LONG TERM /SATURDAY THROUGH MONDAY/... THE UNSETTLED WEATHER WILL LIKELY CONTINUE INTO THE WEEKEND AS THE INITIAL UPPER LEVEL TROUGH STALLS OUT OVER THE LOWER GREAT LAKES IN THE FACE OF A VERY STRONG BERMUDA HIGH DOMINATING THE WESTERN ATLANTIC. THIS LOW WILL LIKELY BE REINFORCED BY ANOTHER SHORTWAVE DROPPING ACROSS THE UPPER GREAT LAKES FROM THE CANADIAN PRAIRIE PROVINCES...ULTIMATELY LEADING TO THE ESTABLISHMENT OF THE LONGWAVE TROUGH OVER THE GREAT LAKES. IF THIS SCENARIO INDEED UNFOLDS...EXPECT GENERAL UNSETTLED CONDITIONS TO HANG AROUND AT LEAST THROUGH THE WEEKEND...AND LIKELY WELL INTO NEXT WEEK. THE GOOD NEWS IS THAT WITH THE UPPER LEVEL TROUGHING ACROSS THE REGION...SOMEWHAT COOLER AIR WILL FILTER INTO THE REGION WITH HIGHS GENERALLY IN THE MID 70S TO NEAR 80 AND LOWS NOT FAR FROM 60. && .AVIATION /11Z TUESDAY THROUGH SATURDAY/... THE NEXT IN A SERIES OF SEEMINGLY ENDLESS SHORTWAVE IMPULSES WILL CROSS THE REGION TODAY...AND WILL SERVE AS THE FOCUS FOR ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. AS OF 11Z.. THIS FEATURE IS LOCATED NEAR THE SOUTHERN TIP OF LAKE HURON...AND IS CURRENTLY TRIGGERING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS OVER FAR WESTERN NEW YORK...NEARBY SOUTHERN ONTARIO...EASTERN LAKE ERIE...AND WESTERN LAKE ONTARIO. EXPECT THE POSSIBILITY FOR ADDITIONAL SCATTERED CONVECTION TO FIRE THROUGH MID TO LATE MORNING AS THIS FEATURE CONTINUES TO PUSH TOWARD OUR AREA...FOR WHICH A MENTION OF VCSH REMAINS IN THE TAFS GIVEN THE LIMITED AREAL COVERAGE AND GENERALLY UNFAVORABLE TIME OF DAY. AFTER THAT...BETTER CHANCES FOR CONVECTION WILL ARRIVE BETWEEN LATE MORNING AND EARLY THIS AFTERNOON...AS THE SHORTWAVE PUSHES ACROSS OUR REGION AND INTERACTS WITH AN INCREASINGLY UNSTABLE AIRMASS DUE TO DIURNAL HEATING. THE BEST OVERALL CHANCES FOR CONVECTION AND BEST COVERAGE OF SHOWERS/STORMS SHOULD COME DURING THE EARLY TO MID AFTERNOON HOURS ACROSS PORTIONS OF THE SOUTHERN TIER NORTHEASTWARD ACROSS THE FINGER LAKES TO INTERIOR PORTIONS OF THE NORTH COUNTRY...WHERE THE BEST INSTABILITY SHOULD BE REALIZED RIGHT AS THE SHORTWAVE MAKES ITS PASSAGE. MEANWHILE...AREAS IMMEDIATELY NORTHEAST OF THE LAKES MAY REMAIN MORE SHADOWED WITH A RELATIVE MINIMUM IN CONVECTION...ESPECIALLY PORTIONS OF THE NIAGARA FRONTIER WHICH SHOULD ALREADY BE BEHIND THE MAIN SHORTWAVE AXIS BY EARLY THIS AFTERNOON. WITH THE ABOVE IN MIND...HAVE BACKED OFF ON -TSRA MENTIONS IN FAVOR OF MORE GENERAL VCSH DOWNWIND OF THE LAKES LATER THIS MORNING AND THIS AFTERNOON...WHILE RETAINING VCTS/-SHRA ACROSS INTERIOR SECTIONS WHERE THE CONVECTION SHOULD BE MORE NUMEROUS. ALL OF THIS SHOULD THEN DIMINISH TO JUST SOME SCATTERED LEFTOVER SHOWERS/ISOLATED STORMS LATER THIS AFTERNOON/EARLY THIS EVENING AS THE SHORTWAVE EXITS TO OUR EAST. IN GENERAL...EXPECT VFR CONDITIONS TO CONTINUE THROUGH THE REMAINDER OF THE NIGHTTIME HOURS AND THE BULK OF TODAY...WITH THE CAVEAT THAT ANY CONVECTION COULD PRODUCE BRIEF/LOCALIZED REDUCTIONS TO IFR/MVFR. TONIGHT...THE FORECAST PICTURE BECOMES CONSIDERABLY MORE MUDDLED AS THE AVAILABLE GUIDANCE SHOWS VARYING DEGREES OF POTENTIAL FOR ADDITIONAL CONVECTION...WITH SOME OF THE SHORT TERM GUIDANCE DRYING US OUT COMPLETELY THIS EVENING...WHILE OTHERS ADVECT ADDITIONAL UPSTREAM SHOWERS/STORMS INTO THE AREA AT VARIOUS POINTS DURING THE NIGHT. GIVEN THE LEVEL OF UNCERTAINTY WITH RESPECT TO BOTH OVERALL CONVECTIVE POTENTIAL AND TIMING...FOR NOW HAVE KEPT A MENTION OF VCSH IN THE TAFS...WITH GENERAL VFR CONDITIONS OTHERWISE CONTINUING. OUTLOOK... WEDNESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL PRODUCE REDUCTIONS TO IFR/MVFR. FRIDAY...VFR/MVFR WITH SCATTERED TO NUMEROUS SHOWERS. SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. && .MARINE... A BERMUDA HIGH SITUATED OVER THE WESTERN ATLANTIC WILL KEEP A RELATIVELY WEAK PRESSURE GRADIENT OVER THE LOWER GREAT LAKES THROUGH WEDNESDAY...RESULTING IN CONTINUED LIGHT TO MODEST SOUTHWESTERLY WINDS AND WINDS AND NEGLIGIBLE WAVES. LATER IN THE WEEK...WINDS AND WAVES WILL INCREASE SOME AS AN AREA OF LOW PRESSURE CROSSES THE REGION. && .EQUIPMENT... THE BUFFALO RADAR REMAINS DOWN...AND WILL LIKELY REMAIN DOWN UNTIL TECHNICIANS CAN EVALUATE THE SITUATION THIS MORNING. NEIGHBORING RADARS ARE OPERABLE...AND WILL BE ABLE TO PROVIDE SOME RADAR DATA UNTIL SERVICE IS RESTORED. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...JJR NEAR TERM...JJR SHORT TERM...RSH LONG TERM...RSH/WOOD AVIATION...JJR MARINE...JJR EQUIPMENT...APFFEL/JJR
Hazardous weather outlook, Jun 25, 4:45 AM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 445 AM EDT TUE JUN 25 2013 NYZ001>008-010>014-019>021-085-260845- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 445 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN UPPER LEVEL TROUGH IS EXPECTED TO TRACK ACROSS THE GREAT LAKES WEDNESDAY AND ACROSS WESTERN NEW YORK ON THURSDAY. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BREAK OUT ACROSS WESTERN AND NORTH-CENTRAL NEW YORK AHEAD OF THIS FEATURE ON THURSDAY. WHILE SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...SOME OF THESE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL THAT COULD LEAD TO LOCALIZED FLOODING...PARTICULARLY ACROSS THOSE AREAS THAT HAVE ALREADY SEEN ABUNDANT RAINFALL OVER THE LAST SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-260845- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 445 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:22 PM EDT | Special Marine Warning | BUF | 53 min | |
| Jun 25, 7:31 PM EDT | Special Weather Statement | BUF | Jefferson | 59 min |
Nearby
Small Craft Advisories in New York, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.